MAUDE Adverse Event Report: BIOMET UK LTD. OXF CMNTLS IMPLANT INSERT; KNEE INSTRUMENT

BIOMET UK LTD. OXF CMNTLS IMPLANT INSERT; KNEE INSTRUMENT
Catalog Number 32-422097
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the oxford tibial inserter broke out of surgery.The clamp foot that holds the tibial implant broke off.No harm or contact with patient.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h6, h11.Visual examination of the returned product identified that the product exhibits signs of repeated use (dings scratches, and impact damage).The hook at the tip is fractured and had not been returned.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no on the part and lot combination.A definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF CMNTLS IMPLANT INSERT
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21617295
Report Number3002806535-2025-00123
Device Sequence Number15136997
Product Code NRA
UDI-Device Identifier00880304525672
UDI-Public(01)00880304525672(10)ZB100401
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422097
Device Lot NumberZB100401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown